# SDR DALA2015030401822

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1443
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, STA 1443, RBL 11, ZEE ANGLE HAS CORROSION.  R & R FLOOR SUPPORT STRINGER BETWEEN STA 1440-1500, RBL 11 IAW DWG 146N5390, REV A, SH 18.
